Integral cohomology and Chern classes of the special linear group over the ring of integers.

Détails

ID Serval
serval:BIB_18833
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Integral cohomology and Chern classes of the special linear group over the ring of integers.
Périodique
Mathematical Proceedings of the CambridgePhilosophical Society
Auteur(s)
Arlettaz D, Ausoni C, Mimura M, Yagita N
Statut éditorial
Publié
Date de publication
2001
Volume
131
Pages
445-457
Création de la notice
19/11/2007 10:40
Dernière modification de la notice
20/08/2019 13:49
Données d'usage